# SDR HNAA2023072400318

- Difficulty date: July 24, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103354  CORROSION FOUND ON CROSSBEAM BETWEEN -479 AND + 479 AT FRM 25.   BLENDED CORROSION ON LH CROSSBEAM AT FRM28 BETWEEN Y-479 AND LH FLOOR SILL AS PER STEPS 1 - 5.A.(6) IAW EMB-145 SRM 51-10-03-PR. FOUND TO BE WITHIN LIMITS IAW EMB-145 SRM 53-22-10-AD. (ORIGINAL THK - .050", REMOVED - .015", REMAINING THK - .035")
